# SDR AT0100078

- Difficulty date: February 2, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD AIRSTAIR CUT OUT DOUBLER CRACKED IN AFT LOWER CORNER.  INSTALLED TRIPLER, FILLER, INTERCOSTAL, AND CHANNEL IAW REO L00360.
